# SDR 96ZZZX5123

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N9259V
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246011
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 8639202
- Condition: Loose
- Location: Lt Ail Outboard
- Part time: 218 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, NOTICED THE LEFT AILERON WOULD STILL MOVE AFTER STOPS WERE CONTACTED.  THE OUTBOARD ATTACH FITTING WAS FOUND LOOSE AND WORKING.  BOTH BOLTS THAT ATTACH THE FITTING TO THE AILERON WERE FOUND LOOSE.  NO TORQUE SEAL FOUND ON ANY OF THE 4 ATTACH FITTING BOLTS ON EITHER AILERON.  THE OTHER 3 FITTING BOLTS WERE CHECKED AND FOUND PROPERLY TORQUED.  TORQUING THE 2 LOOSE BOLTS SOLVED THE PROBLEM.  TORQUE SEAL WAS APPLIED TO ALL 8 BOLT HEADS.  SUBMITTER RECOMMENDS ALL NEW PIPER AILERON ATTACHMENT FITTINGS BE CHECKED AT THE FIRST SCHEDULED INSPECTION.
